# SDR AALA202502229820

- Difficulty date: February 20, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 50,503 hours, 19,447 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY EXIT DOOR ARMED HANDLE REQUIRES TIGHTENING. RESECURED R2 EMERGENCY EXIT DOOR ARMED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-20-00.
